# SDR IPXA2022082685619

- Difficulty date: August 1, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: AFA7098501
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H LWR FUSELAGE BEWTEEN STA 1741.000-1761.000 HAS SIGNS OF CORROISON JUST BELOW THE CTR CARGO DOOR. EVALUATION FOUND LONGERON 46R AT STA Y=1691-Y=1813 HAS CORROSION.REPAIRED LONGERON 46R AT STA Y=1691-Y=1813 IAW VT-SAA EA 011-5310-01-A9659 I/R AND UPS EO MD11-5310-84550-A . FAA 8100-9 FORM SIGNED BY S.KANG (AR-605677) DATED 08/23/2022 (MAJOR)
